# SDR FDEA201105061765

- Difficulty date: May 6, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug MD-10-10F
- Aircraft serial: 46907
- Aircraft time: 57,344 hours, 27,337 cycles
- System (JASC): 2420 · AC Generation System
- Part: Latch
- Part number: ACH70831
- Condition: Worn
- Location: Adg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT ADG DEPLOYED ON ITS OWN.  AUX PUMP ON/ADG ELECTRIC ON ALL NORMAL.  SLOWED TO A SLOWER CRUISE SPEED.  R & R OTBD UPLATCH SPRING, AMM 24-25-01-2.  CHECKED ROLLER.  CHECKED NORMAL.  AWAITING UPLATCH HOOK.
